I started taking my birth control about 4-5 months ago but I have missed pills and then taken them the next day as it says to do so. I missed 7 days in August and had to stop and restart in September. I am on day 17. I usually get my period at this time of month but I haven't. Did this change my cycle? And me and my boyfriend started having unprotected sex occasionally.
Yes, stopping and starting the pills would have changed your cycle. If you started the pills again when you started your period, then it has only been 17 days since you started a period so you shouldn't get one now.
I hope since you started the pills again in September you have been taking it daily and on time. Missing pills often may put you at a higher risk of becoming pregnant.
Once you start taking the pill and you have taken 7 active tablets on consecutive days then you are contraceptively safe (but some doctors recommend that you use other forms of protection for the first month that you are on the pill).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2015 • 1 answer
Posted 6 Aug 2016 • 0 answers
Posted 1 Sep 2017 • 0 answers
Posted 19 Dec 2017 • 1 answer
Posted 13 Mar 2018 • 0 answers